# SDR 20010125CW001

- Difficulty date: December 8, 2000
- Submitted: January 25, 2001
- Operation: General aviation
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O COPILOT REPORTED SPARKS COMING FROM RIGHT ENGINE, INBOARD AND OUTBOARD EXHAUST STACKS.  POWER WAS REDUCED AND AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  INSPECTION THROUGH HIGH AND LOW BLEED VALVE OPENINGS REVEALED MASSIVE COMPRESSOR FAILURE.  ENGINE REMOVED AND SENT IN FOR REPAIR
